# SDR WRLA20120602546

- Difficulty date: June 2, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 58,576 hours, 11,248 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE / DENT FOUND DURING PRIMARY INSPECTION AT FUSELAGE STA 755 L-24 & L25 MEASURED 3.00 X .133.  ACCOMPLISHED HFEC INSPECTION ON DENT, NO CRACKS FOUND FOLLOWING BLEND-OUT OF THE EFFECTED AREA ACCOMPLISHED UT INSPECTION OF EFFECTED AREA AND FOUND SKIN THICKNESS OUT OF LIMITS.  ORIGINAL THICKNESS .071. LOWEST THICKNESS FOLLOWING BLENDING .052. CLASS 1 REPAIR BEING ACCOMPLISHED IAW SRM 53-00-01.
